Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ruffo777

Stopping Accutane ... ???

Hi all,

Well, I have just stopped taking accutane when I was at about 70% of the treatment. My blood test revealed that my liver enzymes increased anbd my derm ask me to stop before more damage happens.

I will have another blood test in a few weeks to see if I am back to normal and then we will see.

I asked my derm if a lower dose may be better and he thought it may not work either and stopping for good is the only option... anyways I will see in a few weeks.

Have any of you stopped accutane before finishing the treatment?

what happened with your acne after stopping?

did you get back on the tane after a while?

my face is getting better now (bye bye IB), bad I have to stop.. :(

thanks for your answers

R

Share this post


Link to post
Share on other sites
Hi all,

Well, I have just stopped taking accutane when I was at about 70% of the treatment. My blood test revealed that my liver enzymes increased anbd my derm ask me to stop before more damage happens.

I will have another blood test in a few weeks to see if I am back to normal and then we will see.

I asked my derm if a lower dose may be better and he thought it may not work either and stopping for good is the only option... anyways I will see in a few weeks.

Have any of you stopped accutane before finishing the treatment?

what happened with your acne after stopping?

did you get back on the tane after a while?

my face is getting better now (bye bye IB), bad I have to stop.. :(

thanks for your answers

R

I would think that the length of remission you experience from acne will be shorter than if you had taken a full course. The closer to 120mg/kg is reached the longer the remission. There is questionable benefit going beyond 120-150mg/kg. How much accutane did you take?

Share this post


Link to post
Share on other sites

I took 120pills, 40 mg each and I weight 65kg.

My IB lasted until 3 weeks ago, so went all through middle of mu third month on it. I am so sad that I wont finish the treatment, specially now that it started to control my breakouts and healing was clearly seen.

:(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×